Alert archive / Nevada / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 83, NWS Las Vegas, NV

July 7, 2011Clark County, Nevada

NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 7, 2011, 3:01 PM PDT for Clark County, Nevada. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2011, 3:01 PM PDT (22:01 UTC)
Expired
Jul 7, 2011, 3:34 PM PDT
In force
33 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

County Clark County, NV

The radar

The Las Vegas radar (KESX), 71 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 3:02 PM PDTHAIL 0.885 Wnw Spring Valley, NVTHE PUBLIC REPORTED NICKEL SIZE HAIL NEAR THE INTERSECTION OF SAHARA AND HUALAPAI THROUGH THE NWS LAS VEGAS FACEBOOK PAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.0 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2011-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2011-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
2113 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WUUS55 KVEF 072201
SVRVEF
NVC003-072245-
/O.NEW.KVEF.SV.W.0083.110707T2201Z-110707T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
301 PM PDT THU JUL 7 2011

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 345 PM PDT.

* AT 255 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR SUMMERLIN WEST...OR NEAR
  SUMMERLIN...AND MOVING NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...DOWNTOWN LAS VEGAS...LAS VEGAS...NORTH
  LAS VEGAS...SUN CITY SUMMERLIN...SUMMERLIN...ALIANTE...ANN ROAD AND
  HIGHWAY 95...CENTENNIAL HILLS...CHARLESTON AND RAINBOW BOULEVARD...
  CHEYENNE AND HIGHWAY 95...CHEYENNE AND INTERSTATE 15...LONE
  MOUNTAIN...NELLIS AIR FORCE BASE...NORTH LAS VEGAS AIRPORT...
  RAINBOW AND TROPICANA AVENUE...RED ROCK CANYON CAMPGROUND...SAHARA
  AND DURANGO DRIVE...SPRING VALLEY...SUMMERLIN WEST...SUMMERLIN
  SOUTH AND THE LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.

&&

LAT...LON 3644 11523 3628 11500 3605 11530 3617 11547
TIME...MOT...LOC 2200Z 221DEG 7KT 3617 11531

$$

STACHELSKI
2 follow-up statements
220 
WWUS55 KVEF 072221
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
321 PM PDT THU JUL 7 2011

NVC003-072245-
/O.CON.KVEF.SV.W.0083.000000T0000Z-110707T2245Z/
CLARK NV-
321 PM PDT THU JUL 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM PDT
FOR CENTRAL CLARK COUNTY...

AT 315 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SUMMERLIN...MOVING
NORTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LONE
MOUNTAIN...CHEYENNE AND HIGHWAY 95...NORTH LAS VEGAS AIRPORT...NELLIS
AIR FORCE BASE...CHEYENNE AND INTERSTATE 15...CENTENNIAL HILLS...ANN
ROAD AND HIGHWAY 95...ALIANTE...NORTH LAS VEGAS AND GASS PK

IN ADDITION...HAIL WILL BE POSSIBLE WITH THIS STORM. NICKEL SIZE 
HAIL WAS REPORTED IN SUMMERLIN AT 302 PM BY THE PUBLIC THROUGH THE 
NATIONAL WEATHER SERVICE LAS VEGAS FACEBOOK PAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.

&&

LAT...LON 3612 11525 3620 11539 3644 11523 3628 11500
TIME...MOT...LOC 2221Z 221DEG 7KT 3620 11528

$$

STACHELSKI
484 
WWUS55 KVEF 072234
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
334 PM PDT THU JUL 7 2011

NVC003-072244-
/O.CAN.KVEF.SV.W.0083.000000T0000Z-110707T2245Z/
CLARK NV-
334 PM PDT THU JUL 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLARK COUNTY IS
CANCELLED...

THE THUNDERSTORM OVER THE NORTHWEST PART OF THE LAS VEGAS VALLEY HAS 
WEAKENED BELOW SEVERE THRESHOLDS. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

LAT...LON 3612 11525 3620 11539 3644 11523 3628 11500
TIME...MOT...LOC 2234Z 221DEG 7KT 3622 11526

$$

STACHELSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:24 PM PDT, 37 minutes earlier.

Area forecast discussion, Jul 7, 2:24 PM PDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
224 PM PDT THU JUL 7 2011

.SYNOPSIS...MOIST MONSOON AIR WILL REMAIN OVER THE AREA THROUGH THE
WEEKEND. WITH THE MOIST AIR IN PLACE THERE WILL BE A CHANCE FOR
AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. THE THUNDERSTORMS WILL
HAVE THE POTENTIAL TO BRING BRIEF HEAVY DOWNPOURS. DRIER AIR WILL
START TO MOVE IN FROM THE WEST BY SUNDAY AND BEGIN LOWER
THUNDERSTORM CHANCES THEN. BY MID WEEK MOST OF MOISTURE WILL BE OUT
OF THE AREA TO BEGIN A PERIOD MORE TRANQUIL WEATHER CONDITIONS AND
LOWER HUMIDITY.
&&

.SHORT TERM...TODAY IS A MORE TYPICAL MONSOON DAY WITH WITH
CONVECTION STARTING OVER MOUNTAINS AND THEN MOVING INTO THE VALLEYS.
WITH THE HIGH MOISTURE CONTENT THE BIGGEST THREAT WILL BE FLOODING
EVENTS. SINCE THE STORMS WILL BE ISOLATED DO NOT FORESEE THE NEED
FOR A WATCH. FRIDAY WILL SEE THE CONVECTION FIRE AGAIN IN THE
AFTERNOON HOURS AND EVENING.

THE LONG ADVERTISED TROUGH AND SOUTHWEST FLOW WILL START MAKING ITS
AFFECTS FELT STARTING SATURDAY OR SUNDAY. THERE WILL BE DECREASING
CHANCES OF THUNDERSTORMS FOR THE WESTERN HALF OF THE FORECAST AREA
BY SATURDAY AS THE DRIER/MORE STABLE CONDITIONS BEGIN MAKING SOME
INROADS INTO CALIFORNIA. TEMPERATURES WILL BE A FEW DEGREES BELOW
NORMAL...BUT THE COMFORT LEVEL WILL BE OFFSET BY THE HIGHER
HUMIDITY.

.LONG TERM...MORNING MODELS HOLD MOISTURE IN PLACE OVER THE CENTRAL
AND EASTERN CWA SUNDAY THEN...GENERALLY EAST OF THE LAS VEGAS VALLEY
MONDAY AND POSSIBLY INTO TUESDAY BEFORE DRYING BEGINS TO TAKE HOLD
AREAWIDE BY MIDWEEK. IN THE AREAS WITH THE MORE MOIST AND UNSTABLE
AIR...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. A PACIFIC TROUGH
PUSHES INTO THE REGION NEXT WEEK BRINGING AN UPPER LEVEL SOUTHWEST
FLOW TO THE AREA. IN AREAS THAT STILL HAVE LOW LEVEL MOISTURE IN
PLACE...THE ADDITION OF DRY MID LEVEL FLOW COULD ACTUALLY ORGANIZE
STORMS BETTER. TEMPERATURES ARE NOT EXPECTED TO WARM MUCH ABOVE
NORMAL THROUGH THURSDAY DUE TO THE TROUGH PATTERN AND WINDS WILL BE
GUSTY AT TIMES.
&&

.AVIATION...FOR MCCARRAN...WITH ONE THUNDERSTORM WEAKENING IN THE
VALLEY AS OF 2 PM...ADDITIONAL SHOWERS AND THUNDERSTORMS ARE
POSSIBLE INTO EARLY THIS EVENING. ANY STORM WILL HAVE THE POTENTIAL
OF PRODUCING ERRATIC AND GUSTY WINDS AND VERY HEAVY RAIN. UPPER
STEERING FLOW WILL BE FROM THE SOUTHWEST TO NORTHEAST SO ANY STORMS
DEVELOPING OVER THE SPRING MOUNTAINS...ESPECIALLY THE SOUTHERN END
COULD END UP IN THE VALLEY AT SOME POINT.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO
THIS EVENING OVER MUCH OF THE AREA BRINGING THE POTENTIAL OF ERRATIC
AND GUSTY WINDS AND HEAVY RAIN ALONG WITH LOW CIGS AND VSBYS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

JACQUES/SALMEN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 7, 5:43 AM PDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
543 AM PDT THU JUL 7 2011

AZZ001>003-036-CAZ519>527-NVZ014>022-080700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
543 AM PDT THU JUL 7 2011 /543 AM MST THU JUL 7 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS MAY BE BETTER ORGANIZE NEAR AN UPPER LEVEL
DISTURBANCE OVER EAST CENTRAL NEVADA TODAY AND THIS EVENING.
ELSEWHERE...THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS OF THE
MOJAVE DESERT AND SOUTHERN GREAT BASIN THEN DRIFT INTO THE
SURROUNDING VALLEYS. BURSTS OF HEAVY RAIN AND LOCALIZED FLOODING
REMAIN A CONCERN. REMEMBER...DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS OR LOW WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS CHANCES CONTINUE FRIDAY WITH HEAVY RAINFALL A
CONCERN. DRIER AIR FROM THE WEST WILL SPREAD EAST OVER THE WEEKEND
LEADING TO A DECREASE IN THUNDERSTORM COVERAGE OVER THE WEEKEND
AND INTO EARLY NEXT WEEK. BY NEXT TUESDAY AND WEDNESDAY THIS BATCH
OF MONSOON MOISTURE SHOULD BE SCOURED OUT OF EVEN NORTHWEST
ARIZONA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 7, 12:43 PM PDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1243 PM PDT THU JUL 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     FLASH FLOOD      2 SW TWENTYNINE PALMS   34.12N 116.09W
07/05/2011                   SAN BERNARDINO     CA   TRAINED SPOTTER

            SPOTTER REPORTS 6 TO 12 INCHES OF WATER ACROSS HIGHWAY 62
            IN TWENTYNINE PALMS.

0215 PM     TSTM WND DMG     3 ENE JOSHUA TREE       34.15N 116.27W
07/05/2011                   SAN BERNARDINO     CA   TRAINED SPOTTER

            SPOTTER REPORTS DAMAGE TO AWNING IN JOSHUA TREE FROM TSTM
            WIND GUST AT 215 PM.

0300 PM     FLASH FLOOD      4 S RED ROCK CANYON     36.08N 115.46W
07/05/2011                   CLARK              NV   NEWSPAPER

            NEWSPAPER REPORTS ROADS WASHED OUT IN SPRING MOUNTAIN
            RANCH STATE PARK DUE TO FLASH FLOODING

0503 PM     FLASH FLOOD      3 S RED ROCK CANYON     36.09N 115.45W
07/05/2011                   CLARK              NV   PUBLIC

            BROADCAST MEDIA REPORTS SEVERAL AREAS OF FLASH FLOODING
            NEAR HIGHWAY 160 AT BONNIE SPRINGS. VIDEOS SHOW SEVERAL
            FEET OF WATER RUSHING IN PLACES. ARROYO ROAD AT BLUE
            DIAMOND WAS WASHED OUT.

0713 PM     FLASH FLOOD      1 SW ASPENDELL          37.22N 118.60W
07/05/2011                   INYO               CA   LAW ENFORCEMENT

            STATE ROUTE 168 WAS COVERED WITH MUD...SAND AND GRAVEL
            BETWEEN THE NORTH LAKE TURNOFF AND LAKE SABRINA. THE
            EASTBOUND LANE WAS COVERED WITH MUD AFTER A MUDSLIDE TOOK
            PLACE.

1030 PM     HEAVY RAIN       MERCURY (NTS A23)       36.66N 116.00W
07/05/2011  M1.52 INCH       NYE                NV   MESONET

            MERCURY A23 MESONET STATION MEASURED A STORM TOTAL OF
            1.52 INCHES OF RAIN. A TOTAL OF 1.27 INCHES FELL IN AN
            HOUR.

1156 PM     TSTM WND GST     NEEDLES AIRPORT         34.77N 114.62W
07/05/2011  M67.00 MPH       SAN BERNARDINO     CA   ASOS

1208 AM     TSTM WND GST     NEEDLES AIRPORT         34.77N 114.62W
07/06/2011  M64.00 MPH       SAN BERNARDINO     CA   ASOS

1215 AM     TSTM WND DMG     2 NNE NEEDLES           34.84N 114.60W
07/06/2011                   SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER REPORTED IN NEEDLES THAT POWER WAS OUT AND
            TRANSFORMERS WERE KNOCKED OUT BY THE WIND. TREE BRANCHES
            WERE ALSO DOWN AND SHINGLES WERE BLOWN OFF ROOFS. IN
            ADDITION THE AWNING OF A GAS STATION WAS SWAYING IN THE
            WIND. VISIBILITY WAS REDUCED TO LESS THAN 5 BLOCKS.

1230 AM     TSTM WND DMG     1 NNW LAKE HAVASU CITY  34.46N 114.34W
07/06/2011                   MOHAVE             AZ   NEWSPAPER

            THUNDERSTORM WINDS UPROOTED TWO LARGE MESQUITE TREES IN
            ROTARY COMMUNITY PARK IN LAKE HAVASU CITY. IN ADDITION
            NUMEROUS TREE LIMBS WERE REPORTED DOWN AND ROUGH LAKE
            WATERS CAUSED SOME BEACH EROSION.

1230 AM     LIGHTNING        2 N LAKE HAVASU CITY    34.47N 114.33W
07/06/2011                   MOHAVE             AZ   NEWSPAPER

            LIGHTNING STRUCK TWO PALM TREES AND SET THEM ON FIRE.

1233 AM     FLASH FLOOD      LAKE HAVASU CITY        34.45N 114.33W
07/06/2011                   SAN BERNARDINO     AZ   LAW ENFORCEMENT

            THE LAKE HAVASU CITY POLICE DEPARTMENT REPORTED WATER UP
            TO THE BOTTOM OF CARS ON ROADS THAT WAS AT LEAST 6 INCHES
            DEEP. IN ADDITION ONE CAR WAS STALLED IN FLOODWATERS.

0115 AM     HEAVY RAIN       11 NE LAKE HAVASU CITY  34.55N 114.19W
07/06/2011  M1.73 INCH       MOHAVE             AZ   MESONET

            REMOTE RAIN GAGE...CROSSMAN PEAK...REPORTED 1.73 INCHES
            OF RAIN DURING THE PAST TWO HOURS ENDING AT 0115 AM MST.

0115 AM     HEAVY RAIN       4 NNE LAKE HAVASU (C576 34.52N 114.24W
07/06/2011  M1.42 INCH       MOHAVE             AZ   MESONET

            REMOTE RAIN GAGE...PITTSBURG MINE...REPORTED 1.42 INCHES
            OF RAIN DURING THE PAST TWO HOURS ENDING AT 0115 AM MST.

&&
THIS IS AN UPDATED SUMMARY OF REPORTS FROM TUESDAY AFTERNOON AND
EARLY WEDNESDAY MORNING FROM ACROSS THE AREA.

STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 5:48 PM PDTAreal Flood AdvisoryVEFClark, Nye71 min
Jul 7, 1:01 PM PDTAreal Flood AdvisoryVEFClark43 min
Jul 7, 1:16 PM PDTFlash Flood WarningVEFClark119 min
Jul 7, 2:54 PM PDTSevere Thunderstorm WarningVEFClark51 min
Jul 7, 3:18 PM PDTSevere Thunderstorm WarningVEFClark42 min
Jul 7, 3:32 PM PDTSevere Thunderstorm WarningVEFClark43 min
Jul 7, 3:35 PM PDTFlash Flood WarningVEFClark114 min
Jul 7, 4:26 PM PDTAreal Flood AdvisoryVEFClark74 min
Jul 7, 4:29 PM PDTSevere Thunderstorm WarningVEFClark46 min
Jul 7, 4:37 PM PDTFlash Flood WarningVEFClark53 min
Jul 7, 4:52 PM PDTFlash Flood WarningVEFClark113 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.